# SDR DALA2020032001955

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 AT LEVEL FR66 AT AFT GALLEY AREA, REPLACED SEAT TRACK LOCATED -Y765 BTW FR64 TO FR66 AFT GALLEY AREA FLOOR STRUCTURE AS PER A320 SRM 51-72-11, SRM 51-42-11 AND DWG #D53472816
